Inverses of Rational Functions

Dózsa, Tamás (2023) Inverses of Rational Functions. ACTA CYBERNETICA, 26 (1). pp. 53-69. ISSN 0324-721X 10.14232/actacyb.294975


Download (1MB) | Preview


We consider the numerical construction of inverses for a class of rational functions. We propose two inverse algorithms, which can be used to simultaneously identify every zero of a rational function or polynomial. In the first case, we propose a generalization of an inverse algorithm based on our previous work and specify a class of rational functions, for which this generalized algorithm is applicable. In the second case, we provide a method to construct Blaschke-products, whose roots match the roots of a polynomial or a rational function. We also consider different iterative methods to numerically calculate the inverse points and discuss their properties.

Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 12 Sep 2023 06:30
Last Modified: 12 Sep 2023 06:30

Update Item Update Item